dc.contributorUniversidade Tecnológica Federal do Paraná (UTFPR)
dc.contributorUniversidade Estadual Paulista (UNESP)
dc.contributorUniversidade de São Paulo (USP)
dc.date.accessioned2022-04-28T19:40:59Z
dc.date.accessioned2022-12-20T01:16:54Z
dc.date.available2022-04-28T19:40:59Z
dc.date.available2022-12-20T01:16:54Z
dc.date.created2022-04-28T19:40:59Z
dc.date.issued2021-09-01
dc.identifierInformation Sciences, v. 572, p. 501-521.
dc.identifier0020-0255
dc.identifierhttp://hdl.handle.net/11449/221861
dc.identifier10.1016/j.ins.2021.04.103
dc.identifier2-s2.0-85108856488
dc.identifier.urihttps://repositorioslatinoamericanos.uchile.cl/handle/2250/5401991
dc.description.abstractIn this paper, sufficient conditions to ensure the existence of a switching law that makes the solutions of switched Takagi-Sugeno (TS) fuzzy systems ultimately bounded are developed by means of linear matrix inequalities (LMIs). These LMIs are based on the existence of a scalar function, which plays a role similar to Lyapunov energy functions for an auxiliary system formed by a convex combination of all subsystems of the switched system. A feature of the developed results is that the derivatives of the scalar function can assume positive values in a bounded set described as level sets. The LMIs explore the S-procedure to obtain low levels of conservativeness and do not require the calculation of the derivative of the membership functions, which facilitates their application to switched TS fuzzy systems with many rules. Exploring the proposed conditions, we estimated the attractor and basin of attraction of some examples of switched TS fuzzy systems under a measurable switching law. These numerical examples showed the effectiveness of the proposed approach in maximizing the estimation of the bounded attraction domain.
dc.languageeng
dc.relationInformation Sciences
dc.sourceScopus
dc.subjectless conservative conditions
dc.subjectLMIs
dc.subjectSwitched TS fuzzy system
dc.subjectultimate boundedness conditions
dc.titleSufficient conditions in terms of linear matrix inequalities for guaranteed ultimately boundedness of solutions of switched Takagi-Sugeno fuzzy systems using the S-procedure
dc.typeArtículos de revistas


Este ítem pertenece a la siguiente institución